question-icon

What Are The Observations From The 2D Echo Doppler Report While Taking Amaryl And Lipril For Diabetes And Blood Pressure?

default
Posted on Tue, 14 Jan 2014
Question: I am 77 years Diabetic type 1 since 14 years under control with Amaryl 1 mg two in morning 1 in night Blood pressure since 16 yrs under control with Lipril 5 Two Tab a day I work normally and I have no impairment Since a month I am feeling exhausted and gasping if I go up using stair case steps 2D Echo color Doppler Conclusion " Normal sized Cardiac chambers No RWMA / Good LV /Rv function Grade I LV diastolic dysfunction Sclerotic Aortic Valve,Mild AR No pericardial effusion I am not smoker Used to take alchohal 60 ml a day stopped since two months on advice of Gastro enterologist as the color doppler scan report records ARFI values are ranging between 0.60-1.91 mt/scsuggesting increased stiffness of hepatic parenchyma I am prescibed to take Prolomet -R 50/5 Ecosporin 75/20 I have not started What are your observations and medication Is there an imminent threat of Heart attack Asprin causes severe gastric burning to me Nitrate in any form may not suit me
doctor
Answered by Dr. Shoaib Khan (21 minutes later)
Brief Answer: No immediate threat; aspirin can be substituted Detailed Answer: Hello sir and welcome. Thank you for writing to us. In my opinion the exhaustion and difficulty in climbing stairs could be related to the cardiac changes that have been observed. The LV (left ventricular; which is a chamber in the heart) dysfunction and sclerotic aortic valve, and mild AR can all be age-related but still place you at risk for heart failure in the long run; although not currently. So in response to your query, no sir, there is no immediate risk for a myocardial infarction (MI), but there is a risk in the future which should be moderated and reduced with the help of medication like ecosprin. If you feel that the ecosprin or aspirin is not suiting you, then you could revisit your doctor and request for replacement with drugs like warfarin. I hope you find my response both helpful and informative. Please feel free to write back to me for any further clarifications sir, I would be more than happy to help you. Best wishes.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Shoaib Khan (2 minutes later)
I am Prescribed to take MET -XL 5 mg one tab a day DEPLAT 75 one tab a day,NITROCONTIM 2.6 mg twice a day METHY COBAL 500mg one a day Nitrate in any form or quantity does not suit me Same is with Asprine Among the drugs prescribed I could see Nitrocontim is Nitrate composition Which i will request to be substituted . Please clarify whether the other drugs contain Nitrate in any form 2 ) Is L V is totally dysfunctioning If so how soon is possible heart attach ? Does it give warning symptoms if so what are they? Can I attend to my normal work?
doctor
Answered by Dr. Shoaib Khan (1 minute later)
Brief Answer: All queries addressed sir Detailed Answer: Hello once again sir. I have gone through your current list of medications and as observed by your, other than the nitrocontim, no other drugs have nitrate content in them. As for the left ventricle, there is only a mild dysfunction and not a complete dysfunction. Further worsening of LV dysfunction should be avoided with the most accuratelt prescribed medications (as currently is). But if there is worsening, then there should be a furher worsening of the current symptoms, making it difficult to perform even the basic activities, difficulty breathing even at rest, etc. Another way of determining the function of the LV would be by conducting regular 2D echocardiography scans of the heart. And yes,you can and should be able to go about your normal work and regimen. I hope you find my response helpful. Please feel free to write back to me for any further clarifications, I would be more than happy to help you. Best wishes.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Shoaib Khan

General & Family Physician

Practicing since :2009

Answered : 9409 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What Are The Observations From The 2D Echo Doppler Report While Taking Amaryl And Lipril For Diabetes And Blood Pressure?

Brief Answer: No immediate threat; aspirin can be substituted Detailed Answer: Hello sir and welcome. Thank you for writing to us. In my opinion the exhaustion and difficulty in climbing stairs could be related to the cardiac changes that have been observed. The LV (left ventricular; which is a chamber in the heart) dysfunction and sclerotic aortic valve, and mild AR can all be age-related but still place you at risk for heart failure in the long run; although not currently. So in response to your query, no sir, there is no immediate risk for a myocardial infarction (MI), but there is a risk in the future which should be moderated and reduced with the help of medication like ecosprin. If you feel that the ecosprin or aspirin is not suiting you, then you could revisit your doctor and request for replacement with drugs like warfarin. I hope you find my response both helpful and informative. Please feel free to write back to me for any further clarifications sir, I would be more than happy to help you. Best wishes.